Yuming Paul Zhang
Department of Mathematics and Statistics
Assistant Professor

Research Areas: Differential Equations

Office: 204 Parker Hall

Email: yzhangpaul@auburn.edu


Phd, Univeristy of California Los Angeles
BS, Fudan University

Professional Employment
SEW Assistant Professor, University of California, San Diego
2019 -2022

Research and Teaching Interests

Parital Differential Equations

Selected Publications

Y. P. Zhang, A. Zlatos, Homogenization for space-time-dependent KPP reaction-diffusion equations
and G-equations, arXiv:2202.08254, 2022

Y. P. Zhang, A. Zlatos, Optimal estimates on the propagation of reactions with fractional diffusion,
arXiv: 2105.12800, 2021.

W. Tang, Y. P. Zhang, X. Y. Zhou, Exploratory HJB equations and their convergence, to appear in
SICON, 2022.

Y. P. Zhang, A. Zlatos, Long time dynamics for combustion in random media, Arch. Ration. Mech.
Anal., (2021) 1-62.

Y. P. Zhang, Free Boundary Regularity of the Porous Medium Equation with nonlocal drifts in
Dimension One, Calc. Var. Partial Differential Equations, 61(2022) no. 2, 1-35.

I. Kim, Y. P. Zhang, Porous medium equation with a drift: free boundary regularity, Arch. Ration.
Mech. Anal., 242(2021) no.2, 1177-1228.

Last updated: 09/21/2022